# SDR MWEA020580

- Difficulty date: September 24, 2002
- Submitted: September 24, 2002
- Operation: Air carrier
- Aircraft: N813ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48007
- Aircraft time: 42,387 hours, 43,688 cycles
- System (JASC): 5533 · Ventral Structure
- Part: Stabilizer
- Part number: 591218835
- Condition: Cracked
- Location: Station 1441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER DORSAL FIN LOWER LEFT INBOARD ATTACH ANGLE CRACKED AT FRAME STATION 1441 DOT 79.  --  REMOVED ATTACH ANGLE, LOCATED AND DRILLED AND INSTALLED NEW ANGLE.
